ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Portfolio Optimization in a Semi-Markov Modulated Market

Ghosh, Mrinal K and Goswami, Anindya and Kumar, Suresh K (2009) Portfolio Optimization in a Semi-Markov Modulated Market. In: Applied Mathematics and Optimization, 60 (2). pp. 275-296.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (477Kb) | Request a copy
Official URL: http://www.springerlink.com/content/66371771683705...

Abstract

We address a portfolio optimization problem in a semi-Markov modulated market. We study both the terminal expected utility optimization on finite time horizon and the risk-sensitive portfolio optimization on finite and infinite time horizon. We obtain optimal portfolios in relevant cases. A numerical procedure is also developed to compute the optimal expected terminal utility for finite horizon problem.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Risk-sensitive control;Semi-Markov process;Fixed income securities;Nonnegative factors
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Dec 2009 06:46
Last Modified: 19 Sep 2010 05:39
URI: http://eprints.iisc.ernet.in/id/eprint/21849

Actions (login required)

View Item View Item